Items where Author is "Deane, JHB"
|Up a level|
Bruin, H and Deane, JHB (2009) PIECEWISE CONTRACTIONS ARE ASYMPTOTICALLY PERIODIC P AM MATH SOC, 137 (4). 1389 - 1395. ISSN 0002-9939
Wright, NM, Thomson, DJ, Litvinenko, KL, Headley, WR, Smith, AJ, Knights, AP, Deane, JHB, Gardes, FY, Mashanovich, GZ, Gwilliam, R and Reed, GT (2008) Free carrier lifetime modification for silicon waveguide based devices OPT EXPRESS, 16 (24). 19779 - 19784. ISSN 1094-4087
Bartuccelli, MV, Deane, JHB and Gentile, G (2007) Globally and locally attractive solutions for quasi-periodic ally forced systems JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 328 (1). 699 - 714. ISSN 0022-247X
Forbes, RG, Deane, JHB and Shail, RW (2007) Exact mathematical solution for the principal field emission correction function nu used in Standard Fowler-Nordheim theory In: 20th International Vacuum Nanoelectronics Conference, 2007-07-08 - 2007-07-12, Chicago, IL.
Gentile, G, Bartuccelli, MV and Deane, JHB (2006) Quasiperiodic attractors, Borel summability and the Bryuno condition for strongly dissipative systems JOURNAL OF MATHEMATICAL PHYSICS, 47 (7). ? - ?. ISSN 0022-2488
Gentile, G, Bartuccelli, MV and Deane, JHB (2005) Summation of divergent series and Borel summability for strongly dissipative equations with periodic or quasi-periodic forcing terms Journal of Mathematical Physics.
Forbes, RG, Deane, JHB, Hamid, N and Sim, HS (2004) Extraction of emission area from Fowler-Nordheim plots JOURNAL OF VACUUM SCIENCE & TECHNOLOGY B, 22 (3). 1222 - 1226. ISSN 1071-1023